RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 3, Pages 603–611 (Mi tvp4468)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Pitman estimators: an asymptotic variance revisited

A. A. Novikovab, N. E. Kordzahiyac

a Steklov Mathematical Institute of the Russian Academy of Sciences
b University of Technology, Sydney
c Macquarie University

Funding Agency Grant Number
Australian Research Council DP120102398


DOI: https://doi.org/10.4213/tvp4468

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:3, 521–529

Bibliographic databases:

Received: 01.09.2011

Citation: A. A. Novikov, N. E. Kordzahiya, “Pitman estimators: an asymptotic variance revisited”, Teor. Veroyatnost. i Primenen., 57:3 (2012), 603–611; Theory Probab. Appl., 57:3 (2013), 521–529

Citation in format AMSBIB
\Bibitem{NovKor12}
\by A.~A.~Novikov, N.~E.~Kordzahiya
\paper Pitman estimators: an asymptotic variance revisited
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 3
\pages 603--611
\mathnet{http://mi.mathnet.ru/tvp4468}
\crossref{https://doi.org/10.4213/tvp4468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3196785}
\elib{http://elibrary.ru/item.asp?id=20732976}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 3
\pages 521--529
\crossref{https://doi.org/10.1137/S0040585X9798614X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324172100010}
\elib{http://elibrary.ru/item.asp?id=20455334}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884143443}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4468
  • https://doi.org/10.4213/tvp4468
  • http://mi.mathnet.ru/eng/tvp/v57/i3/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Novikov, N. E. Kordzahiya, T. Ling, “On moments of Pitman estimators: the case of fractional Brownian motion”, Theory Probab. Appl., 58:4 (2014), 601–614  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Kordzakhia N.E. Kutoyants Yu.A. Novikov A.A. Hin L.-Y., “On Limit Distributions of Estimators in Irregular Statistical Models and a New Representation of Fractional Brownian Motion”, Stat. Probab. Lett., 139 (2018), 141–151  crossref  mathscinet  zmath  isi
    3. Theory Probab. Appl., 63:2 (2018), 267–291  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:214
    Full text:54
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019